# SDR HEEA084603

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,629 hours
- System (JASC): 3442 · Weather Radar System
- Part: Fuse
- Condition: Failed
- Location: Wx Radar
- Component: Wx Radar
- Component part number: MI585200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR POWERS UP BUT DOES NOT WORK. FOUND F101 FUSE BAD,  REPLACED, REPAIRED, BENCH CHECK GOOD.
